On framed simple purely real Hurwitz numbers

Maxim E. Kazarian, Sergei K. Lando, Sergey M. Natanzon

Research output: Contribution to journalArticlepeer-review


We study real Hurwitz numbers enumerating real meromorphic functions of a special kind, referred to as framed purely real functions. We deduce partial differential equations of cut-and-join type for the generating functions for these numbers. We also construct a topological field theory for them.

Original languageEnglish
Pages (from-to)681-704
Number of pages24
JournalIzvestiya Mathematics
Issue number4
Publication statusPublished - Jul 2021
Externally publishedYes


  • Cut-and-join equation
  • Real algebraic curve
  • Real meromorphic function
  • Real simple Hurwitz number
  • Simple Hurwitz number


Dive into the research topics of 'On framed simple purely real Hurwitz numbers'. Together they form a unique fingerprint.

Cite this